# SDR DALA2025061304492

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 14,950 hours, 6,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #4 PINION TEETH #1 AND #2 HAS EVIDENCE OF CORROSION WITH NO PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W PRI 621242-14 REV 0 AND ERA 621242-14AD REV A SECTION IV. MATCHES. (LP# 1014477)
